# SDR KCSA2024032111

- Difficulty date: March 21, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 32808
- Aircraft time: 80,250 hours, 14,185 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gasket
- Part number: UNKNOWN
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR GASKET HAS LOOSE SECTION.  REINSTALLED ACOUSTIC AND THERMAL SEAL IAW AMM 52-09-06 ALL CHECKS GOOD NO DEFECTS NOTED.
